# SDR S2YA00030

- Difficulty date: September 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 6229682002
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER TAKE OFF OF FLIGHT THE F.O. EHSI SCREEN WENT BLANK. THE CREW MADE AN AIR TURN BACK TO MKE. MAINTENANCE REMOVED AND REPLACED THE NR 2 DPU84, PERFORMED OPERATION CHECK AND RETURNED THE AIRCRAFT TO SERVICE.
